BibTeX record journals/focm/BeltranP08

download as .bib file

@article{DBLP:journals/focm/BeltranP08,
  author    = {Carlos Beltr{\'{a}}n and
               Luis Miguel Pardo},
  title     = {On Smale's 17th Problem: {A} Probabilistic Positive Solution},
  journal   = {Found. Comput. Math.},
  volume    = {8},
  number    = {1},
  pages     = {1--43},
  year      = {2008},
  url       = {https://doi.org/10.1007/s10208-005-0211-0},
  doi       = {10.1007/s10208-005-0211-0},
  timestamp = {Fri, 13 Mar 2020 14:35:24 +0100},
  biburl    = {https://dblp.org/rec/journals/focm/BeltranP08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics